# SDR CALA2022082402155

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 87,346 hours, 35,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Condition: Corroded
- Location: Frame 67l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION FOUND ON FRAME 67L CORRECTION , FRAME 70 ,SIX OCLOCK POSITION CORRECT LOCATION OF CORROSION IS FRAME 67- STRINGER 44 PER SRM DAMAGE IS AT STR 44 FR 67 53-41-12-75-A FIGURE C REMOVED 60 FASTNERS COMON TO F,S 67L IN THE 6 OCLOCK POSITION AND L-ANGLE UPDATE TO CAPTURE SDR AND MAJOR REPAIR.
